Diflucan - Will this help brain fog at all?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

scorpio1960
Veteran Member


Date Joined Jan 2009
Total Posts : 914
   Posted 8/10/2009 8:45 PM (GMT -6)   
Has anyone had any improvement with brain fog after taking diflucan?  Could yeast really be responsible for how horrible I feel right now?  My brain function is at an all time low and I hope the drastic mood swings and anger do not cost me friendships.  For the first time I'm starting to feel like I am going crazy.  It's sounds funny but it's really not.  The sinus inflammation is also back with a vengence and I wonder if its connected. 
 
The past few days, possibly longer, I have been lashing out terribly at friends.  I feel extreme sadness or extreme anger and then it passes but not always before doing some harm.  This is just so uncharacteristic of me although now that I look back there have been slight personality changes since becoming sick. 

Last week I woke up and did not recognize my own bedroom or know where I lived.  It took a few minutes to realize where I was.

Anyway, I started the diflucan on Saturday and I have to say that I no longer have the horrible cravings for sweets that I've been dealing with and started a strict diet today.  Hopefully, this will help. 
 
I'm covered for iv rocephin through September at which time my doc will change or add another iv med if I still do not experience any improvement with the horrible brain fog which I feel is continuing to get worse and worse.  
 
I've done a detoxing protocol although I'm sure there is much more I could have done. 
 
 

CajunGrl
Veteran Member


Date Joined Mar 2009
Total Posts : 4717
   Posted 8/10/2009 11:30 PM (GMT -6)   
Scorpio,

Yeast can definitely cause brain fog. Any die off can. I'm sure that when the yeast first starts dying off, you may experience a little more brain fog but it should get better once it starts leaving your body. This happened to me when I did a detox for yeast with supplements.
**You never know how STRONG you are....until being STRONG is the ONLY choice you have**

Co-Moderator Lyme Disease Forum


RottenDog
Veteran Member


Date Joined Apr 2009
Total Posts : 1013
   Posted 8/10/2009 11:32 PM (GMT -6)   
scorpio, i am so rry your going thru so much, i do not have answers for you, but i am praying for you. i so hope your meds will start to work for you soon.

¤°´¯BIG.¤*¨*¤(¯`´¯)¤*¨*¤.Hugs¯`°¤.
   RD
 
still looking for answers.
 
Remember that advice is free, its your choice what you do with it.  :)


scorpio1960
Veteran Member


Date Joined Jan 2009
Total Posts : 914
   Posted 8/11/2009 5:51 AM (GMT -6)   
CG, RD - Thank you so much.

Can yeast also be the culprit behind the extreme mood swings? At times I feel like I have lyme rage. lol

Yesterday after taking my morning meds and supplements which consist of about 15 pills I couldn't remember if I took them or not and had to count the pills in one bottle to check. How the heck could I forget taking 15 pills?

CajunGrl
Veteran Member


Date Joined Mar 2009
Total Posts : 4717
   Posted 8/11/2009 2:12 PM (GMT -6)   
Scorpio,

Have you been tested for Bartonella? It causes Lyme rage. I have it and it's not fun at all. I've noticed that my small dose of pain pills keeps my anger issues at bay.

Are you taking Vitamin C? I've also noticed a change in my mood if I take too much Vitamin C.
**You never know how STRONG you are....until being STRONG is the ONLY choice you have**

Co-Moderator Lyme Disease Forum


not again
Regular Member


Date Joined Jun 2008
Total Posts : 264
   Posted 8/11/2009 2:17 PM (GMT -6)   
My llmd wants to treat me with just diflucan. I have not done this yet. He thinks that it kills all the infections. He treats himself and his wife with it they both have lyme.

scorpio1960
Veteran Member


Date Joined Jan 2009
Total Posts : 914
   Posted 8/11/2009 4:09 PM (GMT -6)   
CG, I'm pretty sure I was tested for Bart and believe I'm being treated for all the coinfections. At this point, I'm on so many meds I can't believe anything is alive anymore. lol

Thanks for mentioning that your pain meds help your mood. I remembered you saying that once before and have been wanting to ask you about it but as usual keep forgetting. lol What pain med do you take?

I'm taking so many darn supplements but not Vitamin C specifically so I think I'm okay with that.

Not again, I hope it kills all of your bacteria and all of mine. lol By the way, great name. I'm sorry for what it more than likely implies though.

CajunGrl
Veteran Member


Date Joined Mar 2009
Total Posts : 4717
   Posted 8/11/2009 5:27 PM (GMT -6)   
Scorpio,

You may benefit from something more natural like Valerian root and skullcap mixed together. They have calming properties.

I take 50mg of Tramadol(Ultram) 3 x's a day but I wouldn't get on it unless you really had too. I don't like tooting pain pills. I hate being on them.
**You never know how STRONG you are....until being STRONG is the ONLY choice you have**

Co-Moderator Lyme Disease Forum


not again
Regular Member


Date Joined Jun 2008
Total Posts : 264
   Posted 8/11/2009 7:05 PM (GMT -6)   
scorpio, good luck with diflucan. Iam glad you like the name. it was only fitting.

bablymers
Veteran Member


Date Joined Oct 2006
Total Posts : 1458
   Posted 8/12/2009 5:11 AM (GMT -6)   
Hi Scorpio,

Yeast can cause a lot of negative symptoms when it is alive and giving off toxins and "causing trouble". It also makes one feel sick when it is killed off and spills it's toxins into the body. Either way, the body has to deal with it's "junk". The meds prescribed for yeast treatment can help with brain fog in some cases, but the body must be able to get rid of the toxins or the person will keep feeling bad. I think yeast can contribute to ammonia buildup in the brain, which can be a cause of brain fog. There may be other reasons for brain fog---like things that interfere with neural transmission etc. Yeast can also cause sinus inflammation, like many infections do. Yeast love sugar/carbs and it makes you crave more and more. Getting rid of yeast helps stop the cravings. A low carb diet helps "starve out" the yeast.

Best wishes, bablymers mom

CajunGrl
Veteran Member


Date Joined Mar 2009
Total Posts : 4717
   Posted 8/12/2009 1:11 PM (GMT -6)   
I agree with babylymers that yeast can contribute to ammonia buildup. So can the dying off of Lyme bacteria. My daddy has this problem. He has cirrhosis of the liver and just recently had an incident with ammonia buildup from taking antibiotics. He had some of your symptoms like not knowing where he was so you may want to check into that.
**You never know how STRONG you are....until being STRONG is the ONLY choice you have**

Co-Moderator Lyme Disease Forum

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, August 22, 2017 3:30 AM (GMT -6)
There are a total of 2,858,286 posts in 313,632 threads.
View Active Threads


Who's Online
This forum has 155226 registered members. Please welcome our newest member, SAGFHF.
473 Guest(s), 3 Registered Member(s) are currently online.  Details
George T., David1953, fiddlecanoe


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer